Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Remarks on the root-clustering of a polynomial in a certain region in the complex plane

Authors: E. I. Jury and S. M. Ahn
Journal: Quart. Appl. Math. 32 (1974), 203-205
MSC: Primary 12D10; Secondary 93B30
DOI: https://doi.org/10.1090/qam/432611
MathSciNet review: 432611
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A general formulation for the root clustering of a polynomial is given. An attempt has been made to answer an open question raised by Kalman.

References [Enhancements On Off] (What's this?)

  • [1] R. E. Kalman, Algebraic characterization of polynomials whose zeros lie in certain algebraic domains, Proc. Nat. Acad. Sci. 64, 818-823 (1969) MR 0271132
  • [2] E. I. Jury and S. M. Ahn, Symmetric and innerwise matrices for the root-clustering and root-distribution of a polynomial, J. Franklin Inst. 293, 433-450. (1972) MR 0414840
  • [3] J. L. Howland, Matrix equations and the separation of matrix eigenvalues, J. Math. Anal. Appl. 33, 683-691 (1971) MR 0274470
  • [4] P. Lancaster, Theory of matrices, Academic Press, New York, 1969 MR 0245579
  • [5] R. D. Hill, Inertia theory for simultaneously triangulizable complex matrices, Linear Algebra and its Applications, 131-142 (1969) MR 0245596

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 12D10, 93B30

Retrieve articles in all journals with MSC: 12D10, 93B30

Additional Information

DOI: https://doi.org/10.1090/qam/432611
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society